# SDR SIMA20171017002

- Difficulty date: October 17, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,744 hours, 28,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M3902931229
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLOOR EMERGENCY LITE STRIP HAS BROKEN WIRE. REPAIRED NR 4 FLOOR PROXIMITY LIGHT WIRES IAW SWPM 20-21-00.
